| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage surgical monitors (serial numbers (b)(6) and found that the power supply needed replaced.The technician replaced the power supplies, tested the function and operation of the units, confirmed them to be operating to specification, and returned the units to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that their vividimage surgical monitors were flickering and one of them was making a "buzzing noise is coming from the power supply." no report of injury or procedure delay.